Registered: 1325901030 Posts: 32
Reply with quote #1
So far, Sumatriptan injections have shut down several attacks, no vomiting,no pain. When I notice an attack emerging,it is usually because I bloat and my belly gets very hard. It has always been hard to figure out what my prodrome is, but this is it for now.
I inject it right into the fat at the botton of my sternum, which is where my CVS pain hurts the most,and there is a huge blood supply center on the back of the sternum. Then I wait an hour. If I still feel any kind of weird, I take the second shot, and Ativan. or two Ati, as she directs. No more than two Suma shots, it is too deadly. She stayed up with me all night now, twice. She also upped my Amitriptyline from ** mg. to ** mgs.My nausea and pain went away in a week. She says its all on PUBMED. Google Sumitriptan and CVS, it's right there. I am 67,I have had it since birth, all my life, and I learned about CVS 11 years ago. This MD is the first to even attempt to treat me correctly.Hope springs eternal. It has to. Love to all, and Peace. Jessica
Registered: 1441668040 Posts: 10
Reply with quote #2
I happened to read this with my partner who is a clinical pharmacist and he said that you should try not to inject in to fat (assuming you have the subcutaneous needles), but to inject directly under the skin. The fat is less vascularized and uptake of the med will be slower and more erratic. There is no local effect, so it doesn't need to be where the pain is worst.
It's great to hear that you found a way to abort an episode! Take care.
Registered: 1530719563 Posts: 26
Reply with quote #3
You may no longer be on this forum but it makes me so happy to find an adult who had success! Could you share if you are now completely episode free, the name of the doctor who was able to help you (we are really trying to find one....!) and also the specialty of this doctor? Was she a specialist in CVS, a neurologist, a gastro, an osteopath, etc? Thank you!!